Aa
A
A
A
Close
Thyroid Disorders Community
26.1k Members
Avatar universal

high calcium

Realy hoping someone can shed some light on this! I have atrial fib for many years now and have a CMP done every 6 months - bloodwork always perfect! This time around calcium came back 10.7.... I have been taking triamterine (with hctz) daily for almost 2 months, which I usually don't do, but had put myself on a strict diet. This is prescribed to me by my heart doc but I only usualy take it once or twice a week for all these years. Could this daily use have affected my calcium numbers? I go in a week for another blood test to see if it has come down.. Thanks!
1 Responses
1756321 tn?1547095325
Hydrochlorothiazide (a thiazide diuretic) is a drug induced cause of hypercalcemia.

Drug induced causes of hypercalcemia:

- Vitamin D
- Thiazide diuretics
- Lithium
- Estrogens and antiestrogens
- Androgens (breast cancer therapy)
- Aminophylline
- Vitamin A
- Aluminum intoxication (in chronic renal failure)
Have an Answer?
Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child